# SDR DALA2015102506448

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE BETWEEN BS 1212-1236  AND LT TIE TRACK AT AFT CARGO COMPARTMENT.  SPLICES WERE REPLACED IAW SRM 51-30-5 , 51-10-4 AND 51-10-3 PAR. 21,14 AND 38.
